# SDR SWAA2015060240303

- Difficulty date: April 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,188 hours, 23,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED AT STATION 674, RT SIDE.  REPAIRED FRAME IAW SERVICE BULLETIN.
